# SDR AALA201606229008

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,346 hours, 27,028 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Contact
- Part number: ABS162928AO
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FUEL CENTER TANK PUMP 1 LOW PRESSURE FAULT.  MAINTENANCE ACCOMPLISHED TSM 28-21-00-810-817-A AND FOUND CONTACT 69QA BAD.  CONTACT 69QA WAS REPLACED AND A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
